# SDR ABXR2020091500100

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252421
- Part serial: 23019
- Condition: Cracked
- Location: Bs 955
- Part time: 60,994 hours, 45,516 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FASTENER HOLE CRACKED ON LEFT FAIL SAFE STRAP STA 955.  PERFORMED CUT OUT ON FAIL SAFE STRAP, IAW SB 53-A0100 FIG 15 AND ATLAS EO NR 6753A070.
